# SDR UIEA2020071701565

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,351 hours, 22,154 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR OFF EICAS MESSAGE,  FL 360, TWO HOURS 20 MIN AFTER TAKE OFF WITH ASSOCIATED GENERATOR OFF LIGHT IN SWITCH.  PERFORMED BPCU BITE IAW FIM 24-20 FT 801. RT GENERATOR OP TRIP MESSAGE RESET BPCU AND RT GEN CONT SWITCH, FOUND IDG UNDERSERVICED, SERVICED IDG IAW AMM 12-13-03, RAN ENG IAW AMM 71-00-00. 5 MINS. ALL IDG OUTPUT NORMAL, NO ASSOCIATED MESSAGES, NO FAULTS NOTED.
